Alert archive / Arizona / Red Flag Warnings in 2020

Red Flag Warning 5, NWS Flagstaff, AZ

June 6, 2020Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 6, 2020, 3:33 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 6, 2020, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2020, 3:33 AM MST (10:33 UTC)
In effect from
Jun 6, 2020, 10:00 AM MST
Expired
Jun 6, 2020, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2673 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WWUS85 KFGZ 061033
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
333 AM MST Sat Jun 6 2020

AZZ109>114-139-140-070330-
/O.NEW.KFGZ.FW.W.0005.200606T1700Z-200607T0300Z/
/O.NEW.KFGZ.FW.A.0004.200607T1700Z-200608T0300Z/
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
333 AM MST Sat Jun 6 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
MOST OF NORTHEASTERN ARIZONA...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
COCONINO...NORTHERN APACHE..AND NORTHERN NAVAJO COUNTIES...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 10 AM this morning to 8 PM MST this evening. A
Fire Weather Watch has also been issued. This Fire Weather Watch
due to strong winds and low relative humidity is in effect from
Sunday morning through Sunday evening.

* AFFECTED AREA...Locations near Buffalo Pass, Chinle, Dilkon, 
  Eagar-Springerville, Ganado, Holbrook, Kayenta, Kykotsmovi, 
  Saint Johns, Shonto, Snowflake-Taylor, Tuba City, Window Rock 
  and Winslow. 

* WINDS...Southwest 20 to 30 mph with gusts up to 55 mph today.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...The combination of strong gusty winds and low relative 
  humidity will create critical fire weather conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

AZZ116-117-070300-
/O.NEW.KFGZ.FW.W.0005.200606T1700Z-200607T0300Z/
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
333 AM MST Sat Jun 6 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
MOST OF NORTHEASTERN ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 10 AM this morning to 8 PM MST this evening.

* AFFECTED AREA...Locations near Alpine, Forest Lakes, Heber- 
  Overgaard, Pinetop-Lakeside, Show Low and Whiteriver. This 
  includes portions of the Apache-Sitgreaves National Forest and 
  Coconino National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 55 mph today.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...The combination of strong gusty winds and low relative
  humidity will create critical fire weather conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>107-115-070330-
/O.NEW.KFGZ.FW.A.0004.200607T1700Z-200608T0300Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Western Mogollon Rim (Fire Weather Zone 115)-
333 AM MST Sat Jun 6 2020

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR COCONINO...NORTHERN APACHE..AND NORTHERN NAVAJO COUNTIES... 

The National Weather Service in Flagstaff has issued a Fire
Weather Watch due to strong winds and low relative humidity,
which is in effect from Sunday morning through Sunday evening.

* AFFECTED AREA...Locations near Doney Park, Flagstaff, 
  Fredonia, Grand Canyon, Jacob Lake, North Rim, Page, Valle and 
  Williams. This includes portions of the Coconino National 
  Forest and Kaibab National Forest.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph on
  Sunday. 

* RELATIVE HUMIDITY...As low as 7 percent Sunday afternoon.

* IMPACTS...The combination of strong gusty winds and low relative 
  humidity will create critical fire weather conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
2 follow-up statements
943 
WWUS85 KFGZ 062046
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
146 PM MST Sat Jun 6 2020

AZZ114-070300-
/O.CAN.KFGZ.FW.A.0004.200607T1700Z-200608T0300Z/
/O.CON.KFGZ.FW.W.0005.000000T0000Z-200607T0300Z/
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-
146 PM MST Sat Jun 6 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR THE ST JOHNS AREA, FIRE ZONE 114...

...SUNDAYS FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONE
114...

The National Weather Service in Flagstaff has cancelled the Fire
Weather Watch.

* AFFECTED AREA...Locations near Eagar-Springerville and Saint 
  Johns. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

* On Sunday, minimum relative humidities are forecast to remain
  above 15 percent across much of this zone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ109>113-139-140-070500-
/O.UPG.KFGZ.FW.A.0004.200607T1700Z-200608T0300Z/
/O.NEW.KFGZ.FW.W.0006.200607T1800Z-200608T0200Z/
/O.CON.KFGZ.FW.W.0005.000000T0000Z-200607T0300Z/
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
146 PM MST Sat Jun 6 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR MOST OF NORTHEASTERN ARIZONA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 


The National Weather Service in Flagstaff has issued a Red Flag 
Warning due to strong winds and low relative humidity, which is in
effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch is 
no longer in effect.

* AFFECTED AREA...Locations near Buffalo Pass, Chinle, Dilkon, 
  Ganado, Holbrook, Kayenta, Kykotsmovi, Shonto, Snowflake-
  Taylor, Tuba City, Window Rock and Winslow. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>107-115-070500-
/O.UPG.KFGZ.FW.A.0004.200607T1700Z-200608T0300Z/
/O.NEW.KFGZ.FW.W.0006.200607T1800Z-200608T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Western Mogollon Rim (Fire Weather Zone 115)-
146 PM MST Sat Jun 6 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF COCONINO 
COUNTY...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Locations near Doney Park, Flagstaff, 
  Fredonia, Grand Canyon, Jacob Lake, North Rim, Page, Valle and 
  Williams. This includes portions of the Coconino National 
  Forest and Kaibab National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ116-117-070300-
/O.CON.KFGZ.FW.W.0005.000000T0000Z-200607T0300Z/
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
146 PM MST Sat Jun 6 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR MOST OF NORTHEASTERN ARIZONA...

* AFFECTED AREA...Locations near Alpine, Forest Lakes, Heber- 
  Overgaard, Pinetop-Lakeside, Show Low and Whiteriver. This 
  includes portions of the Apache-Sitgreaves National Forest and 
  Coconino National Forest.

* WINDS...Southwest 15 to 25 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
658 
WWUS85 KFGZ 070303
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
803 PM MST Sat Jun 6 2020

AZZ109>113-139-140-071415-
/O.EXP.KFGZ.FW.W.0005.000000T0000Z-200607T0300Z/
/O.CON.KFGZ.FW.W.0006.200607T1800Z-200608T0200Z/
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
803 PM MST Sat Jun 6 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR MOST OF NORTHEASTERN ARIZONA...

* AFFECTED AREA...Locations near Buffalo Pass, Chinle, Dilkon, 
  Ganado, Holbrook, Kayenta, Kykotsmovi, Shonto, Snowflake-
  Taylor, Tuba City, Window Rock and Winslow. 

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ114-116-117-070415-
/O.EXP.KFGZ.FW.W.0005.000000T0000Z-200607T0300Z/
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
803 PM MST Sat Jun 6 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
EASTERN MOGOLLON RIM AND WHITE MOUNTAINS...

Wind speeds have decreased below warning criteria and the Red Flag
Warning has been allowed to expire.

$$

AZZ104>107-115-071415-
/O.CON.KFGZ.FW.W.0006.200607T1800Z-200608T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Western Mogollon Rim (Fire Weather Zone 115)-
803 PM MST Sat Jun 6 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR MUCH OF COCONINO COUNTY...

* AFFECTED AREA...Locations near Doney Park, Flagstaff, 
  Fredonia, Grand Canyon, Jacob Lake, North Rim, Page, Valle and 
  Williams. This includes portions of the Coconino National 
  Forest and Kaibab National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...The combination of strong gusty winds and low 
  relative humidity will create critical fire weather conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 5, 8:27 PM MST, 7 hours 6 minutes earlier.

Area forecast discussion, Jun 5, 8:27 PM MST, 7 hours 6 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
827 PM MST Fri Jun 5 2020

.SYNOPSIS...Showers and thunderstorms will continue over northeast
Arizona through tonight and early Saturday as a weak low pressure
system crosses Arizona. Dry weather returns by Saturday
afternoon. Strong southwest winds are likely Sunday afternoon
ahead of a dry cold front that should cross into the area Monday
morning. Freezing morning temperatures are probable in the high
country from Monday through Wednesday.

&&

.UPDATE...Showers and thunderstorms are expected to continue over
NE Arizona overnight as low pressure off the coast of Southern
California continues to move toward the area. The threat for
strong winds will diminish overnight as temperatures decrease;
with rain accumulations less than .20" expected. Current forecast
is in good shape, with only minor updates in store at this time.

&&

.PREV DISCUSSION /244 PM MST/...

This afternoons radar loop was showing mainly light echoes, with
the greatest coverage across Apache county. Surface dew point
spreads across the northland range from 50-60 degrees, an
indication of the dry sub cloud layer, and the potential for gusty
outflow winds from the stronger convective cells. The upper low
is moving onshore this afternoon, and the tightening gradients
have brought wind gusts from 30 to 40 mph to western Arizona.

For tonight - the upper low center path looks to be a bit farther
west, now moving through Mohave county and then Page by mid
morning Saturday. We have increased precip chances a few points
across Coconino County, and decreased rainfall amounts across the
Four Corners, now looking at 0.10 to 0.30 inches of rainfall
there. The potential for gusty winds from convective cells will
continue for much of the night.

Saturday - Clearing and drying from southwest to northeast looks
good as the low moves away. The slight chance of showers will
continue Saturday morning near the Four Corners. Southwest winds
to around 40 mph should develop by mid morning across Navajo and
Apache counties. Temps will be on a cooling trend.

Sunday - Model continuity is good showing a second and stronger
low pressure trough to move through the Great Basin on Sunday.
Forecast southwesterly wind gusts for us are down with the latest
runs, now looking like 30-45 mph range Sunday afternoon,
especially for the Kaibab Plateau and areas north of the Mogollon
Rim. These winds are due to the approach of a dry cold front.

Monday - The cold front should be entering northern Arizona early
Monday morning. Mondays high temps are forecast to be from 5 to
10 degrees below normal, and the coolest of the next 7 days. Very
dry air behind the front could bring morning lows that are near
freezing Monday morning to the high country.

From Tuesday through Friday - Dry weather for this period, as we
transitions from light westerly flow Tuesday to ridging once
again by Thursday. Near freezing temps are forecast Tuesday and
Wednesday for areas above 7000 feet, otherwise temps are on a slow
warming trend.

&&

.AVIATION...For the 06Z package...Winds will weaken, but remain
locally breezy overnight. Showers and thunderstorms will mainly be
along and northeast of a line from KGCN-KFLG-KPAN. The primary
hazard will be outflow gusts to 45 kts. Storm activity will decrease
from southwest to northeast late tonight, exiting the Four Corners
region by midday Saturday. Expect another round of gusty southwest
winds on Saturday afternoon. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...Shower and thunderstorm activity will persist
through Saturday morning, with the highest chances over northeast
Arizona. Near critical fire weather conditions are possible on
Saturday afternoon across Navajo and Apache counties, with a more
widespread threat on Sunday.

Monday through Wednesday...A cooler and much drier air mass will
affect the region. Expect breezy west to northwest winds on Monday,
with weaker winds on Tuesday and Wednesday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...None.

&&

PUBLIC...BAK/DL
AVIATION...JJ
FIRE WEATHER...JJ

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:39 PM MSTSpecial Weather StatementFGZ51 min
Jun 5, 7:39 PM MSTSpecial Weather StatementFGZCoconino, Navajo66 min
Jun 5, 10:02 PM MSTWind AdvisoryFGZApache, Coconino, Navajo19 hr
Jun 6, 3:17 AM MSTSevere Thunderstorm WarningFGZApache28 min
Jun 6, 3:33 AM MSTFire Weather WatchFGZApache, Coconino, Navajo10 hr
Jun 6, 8:10 AM MSTSpecial Weather StatementFGZ35 min
Jun 6, 12:44 PM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai30 hr
Jun 6, 1:46 PM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai29 hr

Nearby

Red Flag Warnings in Arizona, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.